# SDR SWIA201541463

- Difficulty date: October 2, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 29,087 hours, 24,570 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-399
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SECTION RBL9, FS 364 TO FS 399 HAS MULTIPLE SPOTS OF CORROSION.  R & R SEAT TRACK SECTION FROM FS364 TO FS399, RBL9 IAW AMM.
